Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Can applying bleach on poison ivy on left breast cause sharp pains ?

i am 52 year old female about 6 weeks ago i thought i had poison ivy on my left breast and up my left shoulder medicine did not help and i was told to put bleach on it since then i have had tingling pains in my breast and sharp pains farther in there is not leakage and now i have swelling under my arm im scared
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Nice to see you again     
Please don`t use any medicine without medical consultation.It appears the effect has already washed of as there is no leaking or wounds or bruise .swelling in the arm can be due to variety of reasons ,also due to chemical you applied on your breast.So evaluation from doctor is essential..,
‘Hope I have answered your query, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor